Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kuznetsov Alexander Gennad'evich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Alexander Kuznetsov, Alexander Perry, “Derived categories of cyclic covers and their branch divisors”, Selecta Math. (N.S.), 23:1 (2017), 389–423 , arXiv: 1411.1799  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
2. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Mat. Sb., 208:9 (2017), 116–147  mathnet  crossref  elib

   2016
3. Alexander Kuznetsov, Alexander Polishchuk, “Exceptional collections on isotropic Grassmannians”, J. Eur. Math. Soc. (JEMS), 18:3 (2016), 507–574 , arXiv: 1110.5607  mathnet  crossref  mathscinet (cited: 10)  zmath  isi (cited: 2)  elib  scopus (cited: 2)
4. A. Kuznetsov, Yu. Prokhorov, C. Shramov, Hilbert schemes of lines and conics and automorphism groups of Fano threefolds, 2016 , arXiv: 1605.02010
5. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: linear spaces and periods, 2016 , arXiv: 1605.05648
6. Michael Finkelberg, Alexander Kuznetsov, Leonid Rybnikov, Galyna Dobrovolska, “Towards a cluster structure on trigonometric zastava”, Selecta Math. (N.S.), 2016, 1–39 (Published online) , arXiv: 1504.05605  mathnet  crossref  elib  scopus
7. Alexander Kuznetsov, “Küchle fivefolds of type c5”, Math. Z., 284:3 (2016), 1245–1278 , arXiv: 1603.03161  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
8. Michael Finkelberg, Victor Ginzburg, Andrei Ionov, Alexander Kuznetsov, “Intersection cohomology of the Uhlenbeck compactification of the Calogero–Moser space”, Selecta Math. (N.S.), 22:4 (2016), 2491–2534 , arXiv: 1506.05205  mathnet  crossref  isi  elib  scopus

   2015
9. C. Ingalls, A. Kuznetsov, “On nodal Enriques surfaces and quartic double solids”, Math. Ann., 361:2 (2015), 107–133  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 2)  scopus
10. A. G. Kuznetsov, “On Küchle varieties with Picard number greater than 1”, Izv. Math., 79:4 (2015), 698–709  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus
11. Alexander Kuznetsov, Valery A. Lunts, “Categorical resolutions of irrational singularities”, Int. Math. Res. Not. IMRN, 2015:13 (2015), 4536–4625  mathnet (cited: 2)  crossref  mathscinet (cited: 5)  zmath  isi (cited: 6)  elib (cited: 2)  scopus (cited: 5)
12. Alexander Kuznetsov, “Height of exceptional collections and Hochschild cohomology of quasiphantom categories”, J. Reine Angew. Math., 708 (2015), 213–243 , arXiv: 1211.4693  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)
13. A. Kuznetsov, Calabi–Yau and fractional Calabi–Yau categories, 2015 , arXiv: 1509.07657
14. A. Kuznetsov, Derived categories view on rationality problems, 2015 , arXiv: 1509.09115
15. O. Debarre, A. Kuznetsov, Gushel–Mukai varieties: classification and birationalities, 2015 , arXiv: 1510.05448

   2014
16. A. Kuznetsov, “Semiorthogonal decompositions in algebraic geometry”, Proceedings of the International Congress of Mathematicians, Seoul, v. II, 2014, 635–660 , 27 pp., arXiv: 1404.3143
17. A. Kuznetsov, “Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category”, Math. Z., 276:3-4 (2014), 655–672 , arXiv: 1012.3530  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)
18. D. Kaledin, A. Kuznetsov, Refined blowups, 2014 , 15 pp., arXiv: 1410.7121

   2013
19. A. Kuznetsov, A simple counterexample to the Jordan-Hölder property for derived categories, 2013 , 5 pp., arXiv: 1304.0903

   2012
20. A. Kuznetsov, “Instanton bundles on Fano threefolds”, Cent. Eur. J. Math., 10:4 (2012), 1198–1231  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 6)  elib (cited: 5)  scopus (cited: 7)

   2011
21. A. Kuznetsov, “Base change for semiorthogonal decompositions”, Compos. Math., 147:3 (2011), 852–876  crossref  mathscinet (cited: 15)  zmath  isi (cited: 16)  elib (cited: 9)  scopus (cited: 14)

   2010
22. A. Kuznetsov, “Derived categories of cubic fourfolds”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 219–243 , arXiv: 0808.3351  crossref  mathscinet (cited: 27)  zmath  adsnasa
23. A. Kuznetsov, L. Manivel, D. Markushevich, “Abel-Jacobi maps for hypersurfaces and noncommutative Calabi-Yau's”, Commun. Contemp. Math., 12:3 (2010), 373–416 , arXiv: 0806.1154  crossref  mathscinet (cited: 2)  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017